- February 8, 2018 at 11:58 am #175126
MattParticipantTopics: 1Replies: 0
I’m a 26 yo male who was on a round of prednisone for allergic reaction. I developed a rash between my butt cheeks that was there for about a month before I finally looked at it. It had started to spread to my groin and privates. It is raised red bumps that itch and get worse with any moisture.
I went to the doc and she diagnosed it as a yeast infection and put me one daily 150mg fluconazole. About 3 days later and it’s not getting any better, I called and was given Nystatin as well. I have been eating sugar free yogust, coconut oil, and keeping completely dry by working from home naked all day and keep sprayed with anti-fungal spray in the effected areas. It has been two weeks and I’m seeing no reduction in the redness of the effected areas. I’ve had no die off symptoms and the bumps still swell when they get the least bit moist….help me!!!
How long can this last for?February 21, 2018 at 6:34 am #175187
nickukgreenParticipantTopics: 1Replies: 4
have you stopped consuming sugar and added supplements to kill the yeast?March 3, 2018 at 2:55 pm #175228
PeteSakeParticipantTopics: 3Replies: 36
My first question would also be about the sugar as well..
When I first started my antifungals I still ate sweets and my progress was greatly hindered.
You must be logged in to reply to this topic.